MAUDE Adverse Event Report: ZIMMER DENTAL 30 DEG TAPER 3.5P 4MM-6MM; DENTAL ABUTMENT

ZIMMER DENTAL 30 DEG TAPER 3.5P 4MM-6MM; DENTAL ABUTMENT
Catalog Number 30AT346
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Abutment loosening was reported.Several implants were implanted on (b)(6), 2022.The immediate loading was performed in the afternoon.The restoration was delivered.There was no adverse reactions after surgery.The patient came for re-examination on (b)(6), 2023, and the abutment loosening was found, leading to the deformation of screw.The force could not be applied to lock tightly, causing the failure.The implant was then removed.Tooth site # 24-35.
 
Additional Manufacturer Narrative
Zimvie complaint (b)(4).A4: patient weight is not provided / unknown.D10: tsv4b11, imp, tsv, 4.1mm, sbm, 11.5, lot number 62850943.E1: initial reporter¿s title is not provided / unknown.
 
Additional Manufacturer Narrative
This report is being submitted to report additional information.Multiple reports are being submitted for this event.Zimvie received one abutment for evaluation.Visual evaluation was performed, minor signs of use and no damaged evaluated.Functional test completed and performed as intended.Dhr review was completed for the subject lot number.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number for similar events and 1 other relevant complaint(s) was identified.The customer did not submit images for the reported event.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was abutment screw is not torqued to specification.Therefore, based on the available information, a device malfunction did not occur, however the reported event (loosening) is non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
 
Event or Problem Description
No additional or corrected information to report.

Brand Name
30 DEG TAPER 3.5P 4MM-6MM
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key18129582
Report Number0002023141-2023-03220
Device Sequence Number6703292
Product Code NHA
UDI-Device Identifier00889024013582
UDI-Public(01)00889024013582(17)221130(10)63869699
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K111853
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/29/2022
Device Catalogue Number30AT346
Device Lot Number63869699
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/14/2023
Supplement Report FDA Received Date05/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/04/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL IMPLANT.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexFemale
Patient EthnicityNon Hispanic